Über die Indexverschiebung beim Borelschen Limitierungsverfahren

J., Karamata

Mathematische Zeitschrift (1939)

  • Volume: 45, page 635-641
  • ISSN: 0025-5874; 1432-1823

How to cite


Karamata, J.,. "Über die Indexverschiebung beim Borelschen Limitierungsverfahren." Mathematische Zeitschrift 45 (1939): 635-641. <http://eudml.org/doc/168873>.

author = {Karamata, J.,},
journal = {Mathematische Zeitschrift},
keywords = {series},
pages = {635-641},
title = {Über die Indexverschiebung beim Borelschen Limitierungsverfahren},
url = {http://eudml.org/doc/168873},
volume = {45},
year = {1939},

AU - Karamata, J.,
TI - Über die Indexverschiebung beim Borelschen Limitierungsverfahren
JO - Mathematische Zeitschrift
PY - 1939
VL - 45
SP - 635
EP - 641
KW - series
UR - http://eudml.org/doc/168873
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.